# SDR MWEA00244

- Difficulty date: April 3, 2000
- Submitted: April 4, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 591214445
- Condition: Bulged
- Location: Right Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING PANEL HAS A BULGE.  FABRICATED AND INSTALLED NEW PANEL.
